lipoatrophy on Zerit
Apr 13, 2009
18 months ago I weighed 210 pounds. Every month I would see my PCA and would get a tetoterone injection at the same time I would be weighed each month. I went from 210 pounds to 150 pounds till my HIV doctor brought up that it was due to Zerit over the years. The PCA never sent me to see anyone else and the weight loss just kept going down hill. How can I at least get up to 170 pounds at some point in time?I have a list from her charts every month I saw her but not 1 time did she every seem worried over tis loss of weight at the very least I feel slighted. What should I do ?
Response from Dr. Pierone
Hello, and thanks for posting.
You have probably already done this, but the first step would be to get off the Zerit. The second step would be to consider finding a new HIV doctor and primary doctor since they appeared to be asleep at the switch. Who uses Zerit except under unusual situations? This medication had its heyday about 10 years ago. I suggest that you share your concerns with you weight loss with them. If you do not get a lucid answer to your questions, then head out and get a second opinion.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Two Weeks After Having Sex Too Early To Get Tested For Hiv?
- Healthy After 10 Years With Hiv No Treatment
- When You Get Herpes Does It Show Right Away?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Are Over The Counter Treatments For Genital Warts?
- Syphilis And Itchy Skin Rashes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.